# SDR IPXA1569627

- Difficulty date: October 3, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 20,699 hours, 12,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N5440Y16
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK BULK CARGO COMPT TIEDOWN FITTING STA1480 STR 20R CORRODED BEYOND LIMITS.  R & R IAW SRM-51-40-02
